# SDR AALA202505022476

- Difficulty date: May 1, 2025
- Submitted: May 2, 2025
- Operation: Air carrier
- Aircraft: N806NN
- Make and model: Boeing 737823
- Aircraft serial: 29561
- Aircraft time: 45,821 hours, 19,471 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Condition: No Test
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: DURING FLIGHT, WHEN TESTING LIGHTS, THE LEFT MAIN GEAR LIGHTS (BOTH OVERHEAD PANEL AND NEXT TO GEAR HANDLE) DID NOT TEST. AIRCRAFT EMERGENCY LANDED SAFELY AT JFK. REMOVE AND REPLACED THE LEFT MAIN GEAR INDICATOR LIGHT ASSEMBLY, PER AMM 33-18-00. SYSTEM TESTED THE LANDING GEAR CONTROL SYSTEM, PER AMM 32-31-00. ALL LIGHT INDICATIONS TESTED GOOD IN AIR MODE AND IN GROUND MODE.
